# SDR AALA2019112299007

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON AT 3L. MAINTENANCE REPLACED LIGHT LENS PER AMM 33-51-13-400-001-A.
